MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M1000

EBR SYSTEMS, INC. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
 
Event or Problem Description
It was reported that during the implant procedure, biventricular (biv) pacing was completely absent on the table following electrode deployment.Extensive intra-procedural troubleshooting was performed in accordance with best practice guidance, including evaluation for noise, adjustments to transmit level (tl) and pulse width, global search center optimization, sensor testing, patient repositioning, breath-hold maneuvers, and pocket manipulation.Despite these efforts, no tracking was achieved with any sensor except the vertical sensor, which demonstrated consistent tracking when enabled.Edge measurements remained stable at 1.000 throughout, with no indication of noise, and rv pace detection was consistent with no co-implant sensing issues.Acoustic window limitations were suspected, specifically potential air in the transmitter pocket.No additional programming changes were required post-operatively beyond restricting sensing to the vertical sensor, and consistent biv pacing was subsequently observed post-op.No adverse patient sequelae was reported.

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key24918629
Report Number3013596742-2026-00022
Device Sequence Number18747021
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP250295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/13/2026
06/11/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown